Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Thyroid problem, diabetes, obesity. Taking thyronorm 150 mg, insulin. Advise?

doctor my husband is having throid and he is taking thynorom 150mg still he is becoimg fat i can findout his body face,neck everything is getting fat.he is not meeting any doctor also.We are staying in Kandivali east please suggest a good doctor because he is having diabetic also since 16 years and taking insuling twince everyday.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query. I understand concerns. As you are thinking your husbands obesity may be due to hypothyroidism or it may related other issues such as over eating or other medicines (such as his diabetes medicines). Please have his blood test done for T3, T4, TSH and blood sugars. After that we would be able to know if its thyroid that is causing it. Also he need to go deciplaned on his diet and exercise if he is not already doing it.
Please get me to me with reports we can take it further.
As I am from bangalore I wouldn't be able to suggest name of doctor ibut you should see a good endocrinologist. The One whom I have heard of from Mumbai is Dr Shashank Joshi
Answered: Fri, 26 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor